I have had all of he b12 syptoms for eight months. I caanot remember anything my brain is so fuzzy i feel like my brain is pulsing have had depression which I have never had in my life. My calcium was hig which indicated a parathyroid tumor. I had it removed by Dr Norman in Florida Amazing Doctor I have been getting b12 four days a week Shots not pills I have heard it can take over a year to feel better I went off ALL GLUTEN read up gluten can cause alot of these same syptoms also if your gut is not good the gluten will depleate your b12
I had severe vitamin B12 deficiency and have permanent nerve damage. I noticed my memory improving after a month of B12 treatment. I can't say when all my symptoms went away but it would take a year for my nerve damage to improve as much as it was ever going to improve.
Hello dear and welcome to the medhelp forum. B12 deficiency can manifest as weakness, tiredness, pale skin and easy bruising, weight loss due to stomach upset and diarrhea or constipation. Uncorrected this deficiency may lead to damaged nerve cells and neuropathy, depression and confusion. Usually this can be treated by changing dietary habits to include animal products etc. any nerve damage due to deficiency could be irreversible. Discuss with your neurologist in detail the status of your deficiency. Wishing you all the best.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.